# SDR UPS96421712

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs400/440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  SEAT TRACK RBL 11.33 CORRODED AT BS 400 AND BS 440.  REPAIRED SEAT TRACK AT BS 370 TO BS 410 RBL 11.33 ACC. SRM 53-10-05 FIG. 1.
